# SDR AUS20030642

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 7321870018
- Condition: Faulty
- Location: Hyd System
- Part time: 53,377 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP/SLAT HYDRAULIC SHUTOFF VALVE FAULTY.
